On n-distant Hamiltonian line graphs. (Short Communication).

Linda M. Lesniak

Aequationes mathematicae (1977)

  • Volume: 16, page 315-316
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Lesniak, Linda M.. "On n-distant Hamiltonian line graphs. (Short Communication).." Aequationes mathematicae 16 (1977): 315-316. <http://eudml.org/doc/136710>.

author = {Lesniak, Linda M.},
journal = {Aequationes mathematicae},
pages = {315-316},
title = {On n-distant Hamiltonian line graphs. (Short Communication).},
url = {http://eudml.org/doc/136710},
volume = {16},
year = {1977},

AU - Lesniak, Linda M.
TI - On n-distant Hamiltonian line graphs. (Short Communication).
JO - Aequationes mathematicae
PY - 1977
VL - 16
SP - 315
EP - 316
UR - http://eudml.org/doc/136710
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.